# SDR DALA2025123009516

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 76,496 hours, 24,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 1582
- Condition: Low Pressure
- Location: Zone 800
- Part time: 103,886 hours, 11,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE BELOW SERVICE CHECK LIMITS.  R & R L1 EMERGENCY POWER RESERVOIR IAW AMM 52-11-30. (8138794)
